# SDR HYIA20180605001

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 34,151 hours, 31,598 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,440 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE LT AFT LOWER OUTBOARD SPAR CAP WS 221.71 ON THE FORWARD SIDE OF THE CAP, INSIDE THE FUEL TANK,  NEAR THE RADIUS.  THE CORRODED AREA MEASURED .075 TALL, .243 IN WIDTH, AND .063 IN DEPTH. OUT OF LIMITS IAW MEB 95-11, R1, SECTION 3, THE SPAR CAP WAS REPLACED.
